25251 articles – 19544 Notices  [english version]
.:. Consultation > Liste par unité de recherche > Laboratoire de Mathématiques Nicolas Oresme .:.
369 documents classés par :
Première Page Page Précédente 1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Propriété de Bogomolov pour les modules de Drinfeld à multiplications complexes
Bauchère H.
Université de Caen (16/09/2013), Francesco Amoroso (Dir.) [tel-00975587 - version 1]
fulltext access On some distributions arising from a generalized trivariate reduction scheme
Chesneau C. et al
[hal-00861100 - version 1] (11/09/2013)
fulltext access Foundations of Garside Theory
Dehornoy P. et al
[hal-00857685 - version 1] (03/09/2013)
fulltext access The classification of the virtually cyclic subgroups of the sphere braid groups
Gonçalves D. Lima et al
(2013) 112 [hal-00636830 - version 1]
fulltext accessible on an other server The K-theory of free quantum groups
Vergnioux R. et al
Mathematische Annalen 357, 1 (2013) 355-400 [hal-00858416 - version 1]
fulltext access On the adaptive estimation of a multiplicative separable regression function
Chesneau C.
[hal-00853587 - version 1] (22/08/2013)
fulltext access Super-optimal rate of convergence in non-parametric estimation for functional valued processes
Chesneau C. et al
[hal-00850123 - version 1] (03/08/2013)
fulltext access Sublattices of associahedra and permutohedra
Santocanale L. et al
Advances in Applied Mathematics 51, 3 (2013) 419--445 [hal-00577258 - version 4]
fulltext access Overdetermined systems of sparse polynomial equations
Amoroso F. et al
Rapport de recherche [hal-00677676 - version 3]
fulltext access Modular generalized Springer correspondence I: the general linear group
Achar P. N. et al
[hal-00843303 - version 2] (01/04/2014)
fulltext access Gaussian trivial ring extensions and fqp-rings
Couchot F.
[hal-00881655 - version 1] (08/11/2013)
fulltext access Lattices of regular closed subsets of closure spaces
Santocanale L. et al
[hal-00836420 - version 1] (20/06/2013)
fulltext accessible on an other server Categorifications and cyclotomic rational double affine Hecke algebras
Rouquier R. et al
[hal-00824622 - version 1] (22/05/2013)
fulltext access Coxeter-like groups for groups of set-theoretic solutions of the Yang--Baxter equation
Dehornoy P.
[hal-00823383 - version 1] (16/05/2013)
fulltext access Weyl group actions on the Springer sheaf
Achar P. N. et al
[hal-00813156 - version 1] (15/04/2013)